Verification theorem and construction of epsilon-optimal controls for control of abstract evolution equations

Fabbri, Giorgi and Gozzi, Fausto (2007) Verification theorem and construction of epsilon-optimal controls for control of abstract evolution equations. [Working Paper]. p. 29. MPRA Paper (No. 3547).

[img]
Preview
PDF (Full text)
Download (401kB)
Related URLs:

Abstract/Index

We study several aspects of the dynamic programming approach to optimal control of abstract evolution equations, including a class of semilinear partial differential equations. We introduce and prove a verification theorem which provides a sufficient condition for optimality. Moreover we prove sub- and superoptimality principles of dynamic programming and give an explicit construction of [epsilon]-optimal controls.

Item Type: Report / Paper (Working Paper)
Research documents and activity classification: Working Papers > Refereed Working Papers / of international relevance
Divisions: Department of Business and Management
Additional Information: The definitive version of the paper has been published in "Journal of Convex Analysis" 17 (2010), No. 2, Pages 611-642
Uncontrolled Keywords: Optimal control of PDE; verification theorem; dynamic programming; [epsilon]-optimal controls; Hamilton-Jacobi-Bellman equations
MIUR Scientific Area: Area 13 - Economics and Statistics > SECS-S/06 Mathematics for Economics, Actuarial Studies and Finance
Deposited by: Maria Teresa Nistico
Date Deposited: 30 Nov 2010 14:50
Last Modified: 21 Apr 2015 23:13
URI: http://eprints.luiss.it/id/eprint/763

Downloads

Downloads per month over past year

Repository Staff Only

View Item View Item